MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; FOLEY CATHETER TRAY
Model Number A319416A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter was missing from the tray and only the urimeter tube was present.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect operation".It was unknown whether the device had met specifications.Based on patient code 2645 the product does not appear to have been used.However, the product is intended to be used for treatment purpose but it is unknown if there is a relationship between the reported event and the device.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12181555
Report Number1018233-2021-04291
Device Sequence Number952000
Product Code MJC
UDI-Device Identifier00801741100307
UDI-Public(01)00801741100307
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberA319416A
Device Catalogue NumberA319416A
Device Lot NumberNGFQ5556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown